MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88864710-11V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This event was originally reported on a quarterly summary report and is being resubmitted per fda request.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: during an open cabg procedure at the proximal anastomosis, the needle popped off of the thread.To complete the case another suture was used.No medical or surgical intervention was required.There was no injury to the patient.

Brand Name
VASCUFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key6814151
Report Number1219930-2017-06611
Device Sequence Number19074943
Product Code GAT
UDI-Device Identifier20884521101903
UDI-Public20884521101903
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number88864710-11V
Device Catalogue Number88864710-11V
Device Lot NumberA4H0570X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1